# SDR SIMA20130521002

- Difficulty date: May 21, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 33,422 hours, 31,163 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: 5121
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION, FOUND THE CAPTAIN’S FLASHLIGHT NOT CHARGING.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE CAPTAIN’S FLASHLIGHT ASSY IAW AMM 33-50-16-000 801-A AND 33-50-16-400-801-A.  THE OPS CHECK WAS GOOD.  NO DEFECTS NOTED AT THIS TIME.  THE ACFT WAS RETURNED TO SERVICE.
